# SDR HALA2010012800041

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 68,082 hours, 30,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T512124
- Condition: Corroded
- Location: Bs 347-357
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 347 - 357, LBL 11 HAS SURFACE CORROSION.  SEAT TRACK REPLACED.  FLOOR PANELS RESEALED AND WATER BARRIER INSTALLED.
